Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pattyson

starting off

have just started regimen ( about 3 days ago). i have came out with lots of more spots and blackheads etc, is this ment to happen?, could it be any of the supplements spreading the acne? heLP!!

Share this post


Link to post
Share on other sites

This should give you a better idea of how things might progress as the weeks go by.

And did you just recently start taking these supplements, or have you been taking them for a while now?

This is from the Biggest Mistakes page:

Adding in other products or steps: it is important that you wait until you are completely clear before adding in other products or steps to the Regimen. After you are completely clear, it is safe to add in 1 variable at a time and see how your skin will react. If you add in other products or steps before you are completely clear, there is an extra variable that is uncontrolled. If you should not clear up, you will not know if it is because of the extra variable or because of something else.

Share this post


Link to post
Share on other sites

Hi i have been on the regimen for 4 days and the same has happened to me! What i think you need to do is trust it. As it states there may well be an outbreak as its bringing all the spots that may have appeared a few days later, early so thats why it looks worse. Im going to stick with it for two months and regulaly post my progress. Ive said two myself im going to look bad for at least two weeks so thats my mindset at the moment! Stick with it and see what happens.Good luck

Share this post


Link to post
Share on other sites

i take oxytecracline or sumit lyk that twice a day. morning and night. and i complete the regimen in morning when i get up and befor ei go to bed, but yes i have only just started using the BP, Cleanser and Moisturizer, vbut i have taken the tablets for about 7 months now, write bak fnx

Share this post


Link to post
Share on other sites

If you've been taking the supplements for that long with no problems, I doubt they're the cause of your breakout now.

It could very well be that you're just purging. A lot of people go through a purge (or, sometimes, several) early on in The Regimen. You just have to be patient and give it time to work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×